RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, Issue 1, Pages 3–10 (Mi vuu358)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A boundary value problem for a fourth order partial differential equation with the lowest term

D. Amanov, M. B. Murzambetova

Department of Differential Equations, Institute of Mathematics and Information Technologies, Tashkent, Uzbekistan

Abstract: In this paper we study a boundary value problem for the fourth order partial differential equation with the lowest term in a rectangular domain. For the solution of the problem a priori estimate is obtained. From a priori estimate the uniqueness of the solution of the problem follows. For the proof of the solvability of this problem we use the method of separation of variables. The solvability of this problem is reduced to the Fredholm integral equation of the second kind with respect to unknown function. Integral equation is solved by the method of successive approximations. We find the sufficient conditions for the absolute and uniform convergence of series representing the solution of the problem and the series obtained by differentiation four times with respect $x$ and two times with respect to $t$.

Keywords: boundary value problem, a priori estimate, regular solvability, Fredholm integral equation of the second kind, resolvent, method of successive approximations.

Full text: PDF file (158 kB)
References: PDF file   HTML file
UDC: 517.95
MSC: 35G15, 35D05
Received: 30.11.2012

Citation: D. Amanov, M. B. Murzambetova, “A boundary value problem for a fourth order partial differential equation with the lowest term”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, no. 1, 3–10

Citation in format AMSBIB
\Bibitem{AmaMur13}
\by D.~Amanov, M.~B.~Murzambetova
\paper A boundary value problem for a~fourth order partial differential equation with the lowest term
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2013
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/vuu358}


Linking options:
  • http://mi.mathnet.ru/eng/vuu358
  • http://mi.mathnet.ru/eng/vuu/y2013/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Muratbekova M.A., Shinaliyev K.M., Turmetov B.K., “on Solvability of a Nonlocal Problem For the Laplace Equation With the Fractional-Order Boundary Operator”, Bound. Value Probl., 2014, 29  crossref  mathscinet  zmath  isi  elib  scopus
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:228
    Full text:114
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019